# SDR SWAA2021042257370

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-493
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS493 RBL28 WL157. / REMOVED AND REPLACED SUBTHRESHOLD WEB AT FCB BS 440 - BS 493 RBL 28 WL 157 PER BOEING DWG 143A8330; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0
